University Links: Home Page | Site Map
Covenant University Repository

On Some Notes on the Engel Expansion of Ratios of Sequences Obtained from the Sum of Digits of Squared Positive Integers

Okagbue, H. I. and Opanuga, A. A. and Oguntunde, P.E. and Eze, Grace (2017) On Some Notes on the Engel Expansion of Ratios of Sequences Obtained from the Sum of Digits of Squared Positive Integers. The Pacific Journal of Science and Technology, 18 (1). pp. 97-100.

[img] PDF
Download (289Kb)

Abstract

Objective: To introduce a new novel approach to the understanding of Engel expansions of ratios of number sequences. Methodology: Let C be the ratios of consecutive elements of sequence obtained from the sum of digits of squared positive integers and D be the ratios of consecutive elements of sequence that is the complement of C but the domain is the positive integer. Engel series expansions and Pierce expansion were obtained for C while only Engel series expansions were obtained for D. Findings: The distance between the respective Engel series and their means for the two sequences are neither unique nor uniformly distributed. The finite Engel series elements of the mean may not be the member of the series. The research will help in examining the amount of variance or divergence or how different rational numbers varies in a given sequence

Item Type: Article
Uncontrolled Keywords: Engle expansion, Pierce expansion, digit sum, ratios
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Mrs Patricia Nwokealisi
Date Deposited: 16 Jun 2017 12:04
Last Modified: 16 Jun 2017 12:04
URI: http://eprints.covenantuniversity.edu.ng/id/eprint/8268

Actions (login required)

View Item View Item